# SDR 2015FA0000051

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 990 hours
- Engine: Cont IO360ES
- Engine time: 990 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 105005563
- Part serial: D13IA185
- Condition: Contaminated
- Location: Zone 400
- Part time: 496 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

A STONE WAS FOUND IN THE MAGNETO HOUSING DURING ITS FIRST 500 HOURS INSPECTION.
